Journal of Inequalities and Applications (Mar 2016)

New criteria for H $\mathcal{H}$ -tensors and an application

  • Feng Wang,
  • De-shu Sun

DOI
https://doi.org/10.1186/s13660-016-1041-0
Journal volume & issue
Vol. 2016, no. 1
pp. 1 – 12

Abstract

Read online

Abstract Some new criteria for H $\mathcal{H}$ -tensors are obtained. As an application, some sufficient conditions of the positive definiteness for an even-order real symmetric tensor are given. The advantages of the results obtained are illustrated by numerical examples.

Keywords